How long does the side-effects of pregabalin last, after discontinuing the drug?

Question is Closed Report Mark as Favorite

Answers (1)

10 Nov 2009

Are there any pregabalin side-effects in particular that you are referring to? If you are concerned that a side-effect is not going away after stopping the pregabalin you should talk to your doctor.
See http://www.drugs.com/ppa/pregabalin.html
http://www.drugs.com/sfx/pregabalin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Should I use lyrica/pregabalin?

I had 2 total disc replacements in my neck between c3-c4 and c4-c5 and I am still experiencing pain do to nerves and they gave me pregabalin but I ...

2 answers 16 Dec 2011

I'm taking 300mg pregabalin for anxiety and 300mg Manerix. I started on 150mg pregabalin and?

... felt really good for a week then the calming effect wore off and I asked GP to increase dose to 300mg. The higher dose helped me feel great for ...

1 answer 9 Feb 2012

Cefdinir - Side effects continue after discontinuing usage?

Is it possible that the side effects can continue or persist even a week after discontinuing the usage of Cefdinir? I was prescibed to take it 10 ...

1 answer 19 Apr 2012

Does pregabalin only help anxiety at first?

I first started taking pregabalin 75mg twice a day 2 months ago. For the first week of taking pregabalin I noticed a huge difference in my anxiety. I ...

1 answer 10 Dec 2013